# SDR 96UAL900315

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE DRIVEN GENERATOR WILL NOT COME ON LINE.
